# SDR SWAA2022041885147

- Difficulty date: March 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME AT STA 500C UNDER LH 'Z' CHANNEL FWD AREA BRACKET CRACK. / [01] REMOVED FWD CARGO CLIP (BRACKET) STA 500C UNDER L/H Z CHANNEL FWD AREA PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW CLIP AT STA 500C UNDER L/H Z CHANNEL FWD AREA PER B737-700 SRM 51-10-02-0G-0.;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW CLIP.;[04] INSTALLED NEW CLIP AT FWD CARGO STA 500C UNDER L/H Z CHANNEL FWD AREA PER B737-700 SRM 51-40-02-0G-0 AND DRWG 143A7505.;[05] VERIFIED STEP 4.;[06] C/W
